# SDR DALA2016103108031

- Difficulty date: March 7, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 76,739 hours, 34,629 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD ACTUATOR FITTING INBOARD LUG LT ELEVATOR.  REPAIRED I/B ACTUATOR FITTING I/B LUG AND REPLACED BUSHING ON LT ELEVATOR AS PER SRM 55-26-47.
